IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 414 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1604    
    Printed48    
    Emailed0    
    PDF Downloaded93    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 6  |  Page : 736-738

Seizure following chemotherapy (paclitaxel and cisplatin) in a patient of carcinoma cervix


1 Department of Radiotherapy, SMS Medical College, Jaipur, Rajasthan, India
2 Department of Radiotherapy, Dr. S.N. Medical College, Jodhpur, Rajasthan, India

Correspondence Address:
R K Spartacus
Department of Radiotherapy, Dr. S.N. Medical College, Jodhpur, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.194863

Rights and Permissions

Cisplatin and paclitaxel both can cause peripheral neurotoxicity as an adverse effect; however, central nervous system neurotoxicity in the form of seizures is rare. We report a case of a 36-year-old female patient of metastatic carcinoma cervix, who developed seizure shortly after cisplatin infusion. Her laboratory investigations were within normal limits. Computed tomography scan and magnetic resonance imaging of the brain did not reveal brain primary metastasis or meningeal carcinomatosis. She had no complaints of fever, no signs and symptoms of infection, and no history of seizure nor was she on any medication predisposing to such an event. Excluding several causes, seizure was thought to be most likely related to the chemotherapy and cisplatin was the more likely agent in view of observed temporal relationship with the adverse event.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow